I have been on Hydrocodone for almost a year... 7.5 mg 3-4 times daily. Recently I was given a liver function test... and I was immediately taken off the drug and the physician upped my Ocycodone dosage to replace it. It has been 5 days since taking my Hydrocodone and I am feeling horrible. Headache, nausea, dizzyness, depressed... I was told I would not have any withdrawel because of the Oxycodone... Were they wrong?
18 Nov 2011
YES. , unquestionably it is much easier on your system as well.
as long as the dosage is comparable. just TAKE MORE if you feel any
discomfort or queasiness. I personally prefer oxycodone. you could try
crushing them first then drink them down with some luke warm water.
get a piece of paper place the tablet in the center, fold the paper over to cover it, crush with something smooth and heavy, carefully unfold the paper put the powder in your mouth and swallow with the water. rinse bitter taste out of mouth
with water (swallow again)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just wondering if the fact about hydrocodone being converted to hydromorphone is really true??I also would like all of my friends on here to ...
5 answers • 20 Sep 2011
my brother took these pills together and i'm worried about what the side effects will be..
1 answer • 30 Apr 2013
Will Hydrocodone have side effects including Bowel, Kidney, and urinary tract problems along with abdominal aches or pains and increased nervousness?
1 answer • 22 Aug 2013